CSpace
稳定律吸引场中部分和的重对数律
成平1; 祁永成2
1996
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:002Pages:195
Abstract设{Xn,n≥1}是独立同分布的随机变量序列,其分布函数F属于稳定分布Gα,α∈(0,2〕的吸引场,该结果推广了Chover^〔2〕的一个定理。进一步地,本文证明了对每个β∈〔1,e1/2〕,必存在一个分布F使上式成立。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43607
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
成平,祁永成. 稳定律吸引场中部分和的重对数律[J]. 数学年刊a辑,1996,001(002):195.
APA 成平,&祁永成.(1996).稳定律吸引场中部分和的重对数律.数学年刊a辑,001(002),195.
MLA 成平,et al."稳定律吸引场中部分和的重对数律".数学年刊a辑 001.002(1996):195.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[成平]'s Articles
[祁永成]'s Articles
Baidu academic
Similar articles in Baidu academic
[成平]'s Articles
[祁永成]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[成平]'s Articles
[祁永成]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.